# SDR DALA2024052305478

- Difficulty date: May 22, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 74,869 hours, 29,954 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1040-1088 S2r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3723, CORROSION AT SUPPORT ANGLE, AT STA 1040-1088, STR 2R, HAS EVIDENCE OF CORROSION AT SEVERAL AREAS BETWEEN ANGLE AND EXTERNAL SKIN SURFACE. CORRECTIVE ACTION: TRIMMED THE PRODUCTION DRAG BRACE CHANNEL. FABRICATED FILLER, CUTOUT FILLER, AND REPAIR ANGLE AND INSTALLED PARTS PER ER/A 618198-14. (LP 0354906)
